What's with this!!!

Pam_SewsAlotJuly 24, 2004

I quit taking Premarin in Jan of this year. I was on it for about 12 years. Since I have been off of it, I have been having problems with my complexion. Is this something that I will just have to live with, or is there something that I should, or should not be doing? I guess I just need to know if this is normal or maybe I need to see a doctor.

Thanks for any input you may have.

Pam.

Thank you for reporting this comment. Undo
dexx215

I stopped taking premarin about two years ago after being on it about 15 years, and I noticed dark blotches on my cheeks and upper lip. What a bummer. I just use a conceal stick and it seems to cover not too bad.

    Bookmark   July 25, 2004 at 12:47AM
Thank you for reporting this comment. Undo
chery2

My doctor reduced the mg in my Premarin from .66 to .45 and I felt like my emotions went out of control -- teary all the time -- so he advised alternating the higher and lower doses, and that works. I had a total hysterectomy about 20 years ago, so I don't know WHAT would happen w/o ANY hrt. I'm 54. chery-va

    Bookmark   July 25, 2004 at 9:55PM
Sign Up to comment
More Discussions
Chronic Chapped Lips
I have NEVER had lips that weren't chapped ever since...
ms_minnamouse
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
itchy skin eczema?
I have been itching and scratching since the end of...
alanis
drug addiction
I'm really worried about my son. I think he is addicted...
clairdo2
Does anyone else have a problem with Dental X-Rays?
I am wondering if it's just me or if anyone else has...
Judith
© 2015 Houzz Inc. Houzz® The new way to design your home™